Subir Das
Subir Das
Professor, Department of Mathematical Sciences, IIT (BHU), Varanasi, India.
Dirección de correo verificada de iitbhu.ac.in - Página principal
Título
Citado por
Citado por
Año
Peristaltic flow of viscoelastic fluid with fractional Maxwell model through a channel
D Tripathi, SK Pandey, S Das
Applied Mathematics and Computation 215 (10), 3645-3654, 2010
1872010
Analytical solution of a fractional diffusion equation by variational iteration method
S Das
Computers & Mathematics with Applications 57 (3), 483-487, 2009
1752009
Synchronization of fractional order chaotic systems using active control method
SK Agrawal, M Srivastava, S Das
Chaos, Solitons & Fractals 45 (6), 737-752, 2012
1392012
A mathematical model on fractional Lotka–Volterra equations
S Das, PK Gupta
Journal of Theoretical Biology 277 (1), 1-6, 2011
1092011
Anti-synchronization between identical and non-identical fractional-order chaotic systems using active control method
M Srivastava, SP Ansari, SK Agrawal, S Das, AYT Leung
Nonlinear dynamics 76 (2), 905-914, 2014
912014
Solution of fractional vibration equation by the variational iteration method and modified decomposition method
S Das
International Journal of Nonlinear Sciences and Numerical Simulation 9 (4 …, 2008
692008
Application of homotopy analysis method for fractional Swift Hohenberg equation–revisited
K Vishal, S Kumar, S Das
Applied Mathematical Modelling 36 (8), 3630-3637, 2012
622012
An approximate analytical solution of time-fractional telegraph equation
S Das, K Vishal, PK Gupta, A Yildirim
Applied Mathematics and Computation 217 (18), 7405-7411, 2011
542011
A fractional predator-prey model and its solution
S Das, PK Gupta
International Journal of Nonlinear Sciences and Numerical Simulation 10 (7 …, 2009
472009
Peristaltic transport of a generalized Burgers’ fluid: Application to the movement of chyme in small intestine
D Tripathi, SK Pandey, S Das
Acta Astronautica 69 (1-2), 30-38, 2011
462011
Approximate analytical solutions of fractional gas dynamic equations
S Das, R Kumar
Applied Mathematics and Computation 217 (24), 9905-9915, 2011
452011
A modified adaptive control method for synchronization of some fractional chaotic systems with unknown parameters
SK Agrawal, S Das
Nonlinear Dynamics 73 (1-2), 907-919, 2013
432013
Solving a multi-order fractional differential equation using homotopy analysis method
H Jafari, S Das, H Tajadodi
Journal of King Saud University-Science 23 (2), 151-155, 2011
432011
Function projective synchronization between four dimensional chaotic systems with uncertain parameters using modified adaptive control method
SK Agrawal, S Das
Journal of process control 24 (5), 517-530, 2014
422014
Stability analysis, chaos control of a fractional order chaotic chemical reactor system and its function projective synchronization with parametric uncertainties
VK Yadav, S Das, BS Bhadauria, AK Singh, M Srivastava
Chinese Journal of Physics 55 (3), 594-605, 2017
342017
Influence of slip condition on peristaltic transport of a viscoelastic fluid with fractional Burger’s model
D Tripathi, PK Gupta, S Das
Thermal Science 15 (2), 501-515, 2011
342011
A note on fractional diffusion equations
S Das
Chaos, Solitons & Fractals 42 (4), 2074-2079, 2009
342009
Dual combination synchronization of the fractional order complex chaotic systems
AK Singh, VK Yadav, S Das
Journal of Computational and Nonlinear Dynamics 12 (1), 2017
312017
An approximate solution of nonlinear fractional reaction–diffusion equation
S Das, PK Gupta, P Ghosh
Applied mathematical modelling 35 (8), 4071-4076, 2011
312011
An approximate solution of nonlinear fractional reaction–diffusion equation
S Das, PK Gupta, P Ghosh
Applied mathematical modelling 35 (8), 4071-4076, 2011
312011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20